# SDR 07FDEA01832

- Difficulty date: May 17, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: 17451EEL
- Condition: Loose
- Location: Rt Elevator
- Component: Elevator, Boeing
- Component part number: ALC72892
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B ELEVATOR O/B DAMPER HINGE FITTING HAT BUSHINGS ARE LOOSE.  REMOVED AND REPLACED RT O/B ELEVATOR O/B  ELEVATOR O/B DAMPNER HINGE FITTING  HAT  BUSHINGS IAW CMM 55-21-01 AND FEDEX EA 8-5520-109163.  TITLE; LT AND RT ELEVATOR HINGE FITTING OVERSIZE HOLE-REPAIR.  ORIGINAL ATTACHED TO FEDEX N/R N00836.
